# SDR COMA0260529

- Difficulty date: September 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 9,631 hours, 9,789 cycles
- Engine: Ge CF34*
- Engine time: 7,749 hours, 7,168 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Clip
- Part number: 22850583801
- Condition: Failed
- Location: Nr 1 Cowling
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NUMBER ONE THROTTLE LEVER JAMMED WITH 90 PERCENT THRUST.  UNABLE TO REDUCE.  SHUT DOWN ENGINE WITH FIRE PUSH SW LIGHT AND LANDED SINGLE ENGINE.  FOUND UPPER CORE COWL HOLD OPEN ROD DISLOCATED FROM ITS STOWAGE CLIP AND WAS JAMMED AGAINST THE LINKAGE RUNNING BETWEEN THE FUEL CONTROL AND THE THROTTLE QUAD.  REMOVED AND INSTALLED SERVICEABLE STOWAGE CLIP.  INSTALLED SERVICEABLE CLIP PIN AND HOLD OPEN ROD FOR PREVENTIVE MAINTENANCE IAW SB CF34-NAC-71-013.
